# SDR DALA12010893132

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BETWEEN FR 64 TO FR 66 Y1292 HARD POINTS HOLES AND UPPER FLANGE CORRODED. REMOVED CORROSION IAW SRM 51-74-00.  ORIG MATERIAL .087" L=2.0" W=1.0" D=.070". FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 1.  REMOVED Y1292 FLOOR SUPPORT IAW SRM 51-42-11. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
